Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate unitary equivalence of power partial isometries


Author: Kenneth R. Davidson
Journal: Proc. Amer. Math. Soc. 91 (1984), 81-84
MSC: Primary 47B99; Secondary 46M20, 47C15
DOI: https://doi.org/10.1090/S0002-9939-1984-0735569-1
MathSciNet review: 735569
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every power partial isometry (p.p.i.) in the Calkin algebra lifts to a p.p.i. in $ B\left( \mathcal{H} \right)$.


References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Notes on extensions of $ {C^ * }$ algebras, Duke Math. J. 44 (1977), 329-355. MR 0438137 (55:11056)
  • [2] L. G. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of $ {C^ * }$ algebras, Lecture Notes in Math., Vol. 345, Springer-Verlag, Berlin and New York, 1973. MR 0380478 (52:1378)
  • [3] M. D. Choi and E. G. Effros, The completely positive lifting problem, Ann. of Math. (2) 104 (1976), 265-324. MR 0417795 (54:5843)
  • [4] P. R. Halmos, Limits of shifts, Acta Sci. Math. (Szeged) 34 (1973), 131-139. MR 0338812 (49:3576)
  • [5] P. R. Halmos and L. J. Wallen, Powers of partial isometries, J. Math. Mech. 19 (1970), 657-663. MR 0251574 (40:4801)
  • [6] D. A. Herrero, Unitary orbits of power partial isometries and approximation by block diagonal nilpotents, Topics in Modern Operator Theory, Birkhäuser, Basel, 1981, pp. 171-210. MR 672822 (84m:47026)
  • [7] M. Pimsner and S. Popa, On the Ext-group of an AF-algebra, Rev. Roumaine Math. Pures Appl. 23 (1978), 251-267. MR 0473850 (57:13509)
  • [8] D. Voiculescu, A non-commutative Weyl-von Neumann theorem, Rev. Roumaine Math. Pures Appl. 21 (1976), 97-113. MR 0415338 (54:3427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 46M20, 47C15

Retrieve articles in all journals with MSC: 47B99, 46M20, 47C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735569-1
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society